# SDR SWAA2022032167607

- Difficulty date: January 31, 2022
- Submitted: March 21, 2022
- Operation: Air carrier
- Aircraft: N216WR
- Make and model: Boeing 737*
- Aircraft serial: 32488
- Aircraft time: 52,760 hours, 31,347 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Rh Hor Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT HORIZONTAL STABILIZER RIB 4 (STAB STA120.30) HAS CRACK AT STIFFENER #3 LOWER RADIUS. / [01] VERIFIED APPLICABILITY OF REPAIR MANUAL SRM 55-10-09-2R-5.  REMOVED DAMAGED AT RT HORIZONTAL STABILIZER RIB 4 (STAB STA120.30) STIFFENER #3 LOWER RADIUS. IAW B737 SRM 55-10-09-2R-5.] FABRICATED REPAIR PARTS FOR HORIZONTAL STAB RIB 4 AT STIFFENER #3. IAW B737 SRM 55-10-09-2R-5 MATERIAL USED .. ITEM 1 T-SECTION 7075-T76511 EXTRUSION AMS-QQ-A-200/15 0.063' LOT # 1476286-1. ITEM 2 ANGLE BAC1490-2793 7075-T6 0.063' LOT# 1474027-1. ITEM 3 FILLER BAC1490-2793 7075-T6 0.063' LOT# 1474027-1. ITEM 4 (2 EA) SHIM 7075-T6 0.016 LOT# 1351319-2.;[10] APPLIED CHEMICAL CONVERSION COATING TO THE REPAIR PARTS AND BARE SURFACES AND EDGES OF THE RIB 4 AT STIFFENER #3 IAW 51-20-01. OK TO PRIME.;[11] VERIFIED CORRECTIVE ACTIONS 9; 10. OK TO PRIME REPAIR PARTS.;[12] APPLIED CHEMICAL CONVERSION COATING TO THE REPAIR PARTS AND BARE SURFACES AND EDGES OF THE RIB 4 AT STIFFENER #3 IAW B737 SRM 51-20-01. OK TO PRIME.;[13] APPLIED BMS 10-11; TYPE 1 PRIMER TO THE REPAIR PARTS AND BARE SURFACES AND EDGES OF THE RIB 4 AT STIFFENER #3 IAW B737 SRM 55-10-09-2R-5 AND SOPM 20-41-02. OK TO INSTALL;[14] VERIFIED CORRECTIVE ACTION ITEMS 12 (CORRECTED SRM REF) & 13. OK TO INSTALL REPAIR PARTS GIVEN.;[15] INSTALLED REPAIR PARTS AT HORIZONTAL STABILIZER RIB 4 STIFFENER#3 IAW B737 SRM 55-10-09-2R-5 AND SRM 51-40-02. APPLIED A FILLET SEAL TO THE REPAIR PARTS WITH BMS 5-95 SEALANT IAW B737 SRM 51-20-05.
